# SDR REXA201200129

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 25,802 hours, 23,165 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AUTO XFLOW INHIB STATUS RIGHT TANK AND TOTAL  FUEL GAUGES NOW INOP.  PERFORMED OPS CHECK OF GRAVITY CROSSFLOW IAW AMM 28-13-16.  FUEL QTY CHECKS GOOD IAW AMM 28-14-00.  OK FOR SVC.
